# SDR SWAA2022080125916

- Difficulty date: July 5, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 59,296 hours, 35,349 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS294.5 AT LEVEL STR17R SIDE AT PASSENGER CABIN 2022-373017 / [01] REPLACED NGLE LOCATED BS294.5 AT LEVEL STR17R SIDE AT PASSENGERS IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DRAWING # 141A8310 REV B SEE INDIVUDUAL SIGN OFF BELOW;[02] CORRECTED STEP 1  REPLACED ANGLE LOCATED BS294.5 AT LEVEL STR17R SIDE AT PASSENGERS IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DRAWING # 141A8310 REV B SEE INDIVUDUAL SIGN OFF BELOW;[03] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
